It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
In toxic doses, the user can become hostile and violent, acting in a bizarre or psychotic manner. They may attempt to assault other people, or to harm themselves through self-mutilation or suicide. The person may experience amnesia and become catatonic. In high doses, there may be coma, convusions, and death. Persons who've received toxic doses must often be restrained and receive tranquilizers to calm them down.
Originally posted by naartjie
There is just NO WAY that anyone can survive getting hit by a semi-truck going 70mph! I find this so very bizarre, and I really don't think drugs explains it. I mean, it could have been, maybe, if you really stretch, a fluke if *one* of them survived. But both?? And it looks as though one of them got hit twice, once in the very beginning as they climb over the barrier.
Originally posted by Zenagain
PCP. Angel Dust. Welcome to law enforcements world in the United States.